# SDR SWAA2022021568854

- Difficulty date: June 24, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 27,590 hours, 16,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: FORWARD WET AREA FLOOR PANEL 222DF IS CRACKED AT THE CORNER AND GROMMET DAMAGE. MARKED / REMOVED AND REPLACED FORWARD WET AREA FLOOR PANEL #222DF IAW AMM 53-21-00.
